MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE PRECISION PRO; BLOOD GLUCOSE TEST STRIPS

ABBOTT DIABETES CARE INC FREESTYLE PRECISION PRO; BLOOD GLUCOSE TEST STRIPS
Model Number 71284-70
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is an initial final report. this issue does not meet reportability criteria; however it is being reported to fda as the complaint was received via user report.If the product is returned, a physical investigation will be performed and a follow-up report submitted.The device manufacturing date is unknown.The date entered is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Abbott diabetes care received a medwatch report which contained the following information: a healthcare professional reported that "the blood glucose test strip are reading wet/damage".No further information was provided.There was no report of any medical event or third-party medical intervention.Based on the information provided, there was no report of serious injury associated with this event.

Brand Name
FREESTYLE PRECISION PRO
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key12084415
Report Number2954323-2021-74188
Device Sequence Number17010651
Product Code NBW
UDI-Device Identifier00093815712848
UDI-Public00093815712848
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71284-70
Device Catalogue Number71284
Device Lot Number89C1P0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1